# SDR VNAA20190310111

- Difficulty date: March 10, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 37,900 hours, 28,760 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF ROLL, STALL FAIL CAUTION AND RUD LIMIT FAULT STATUS MSG PERFORMED INSP AND DRAIN MOISTURE ON STANDBY PITOT/STATIC DRAIN ASSY "P3" IAW AMM 34-11-00-220-801. OPS CHECK GOOD. NO FURTHER DEFECT NOTED AT THIS TIME.
